# SDR SIMA973541

- Difficulty date: December 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N142DD
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 040
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Handle
- Part number: F96GA0102
- Condition: Failed
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DFW - FLT 4050 - AFTER TAKEOFF, LANDING GEAR WOULD NOT RETRACT.  RAI LANDING GEAR CONTROL RETRACTION CHECK GOOD.  A/C WAS RETURNED TO SERVICE.  (M)
